# SDR TWRA0004

- Difficulty date: January 8, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 608100735
- Condition: Broken
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT ARRIVAL UPON OPENING L-2 DOOR, FOUND GIRT BAR LIFT ROD BROKEN.  REMOVED AND REPLACED ROD ENDS PER MM 52-11-07.  OPERATIONAL CHECK NORMAL.  (M)
